Publications (16) Publications in which a researcher has participated

2004

  1. A note on bosonization

    Algebra Colloquium, Vol. 11, Núm. 4, pp. 451-466

  2. A note on fixed-points theorems for T-monotone operators

    Computers and Mathematics with Applications, Vol. 47, Núm. 6-7, pp. 853-857

  3. An equivalence theorem for a differential information economy

    Working paper series ( RGEA )

  4. Characterization and incentive compatibility of walrasian expectations equilibrium in infinite dimensional commodity spaces

    Working paper series ( RGEA )

  5. Crossed products for weak Hopf algebras with coalgebra splitting

    Journal of Algebra, Vol. 281, Núm. 2, pp. 731-752

  6. El poder de veto de la gran coalición

    Working paper series ( RGEA )

  7. El poder de veto de la gran coalición

    Investigaciones económicas, Vol. 28, Núm. 3, pp. 489-514

  8. Erratum: Existence theory for first order discontinuous functional differential equations (Proceedings of the American Mathematical Society (2002) 130:11 (3301-3311))

    Proceedings of the American Mathematical Society

  9. Geometría infinitesimal de esquemas formales

    Universidad de Santiago de Compostela

  10. Influencia de las fases de la luna en los nacimientos: hechos y creencias

    VI Congreso Galego de Estatística e Investigación de Operacións: Vigo, 5,6 e 7 de novembro de 2003

  11. On extremal fixed points in Schauder's theorem with applications to differential equations

    Bulletin of the Belgian Mathematical Society - Simon Stevin, Vol. 11, Núm. 1, pp. 15-20

  12. Ordinary differential equations and systems with time-dependent discontinuity sets

    Royal Society of Edinburgh - Proceedings A, Vol. 134, Núm. 4, pp. 617-637

  13. Private information: Similarity as compatibility

    Working paper series ( RGEA )

  14. The uniqueness of fixed points for decreasing operators

    Applied Mathematics Letters, Vol. 17, Núm. 7, pp. 861-866

  15. Walrasian análisis via two-person games

    Working paper series ( RGEA )

  16. Π-twist and orientability in braided categories

    Journal of Pure and Applied Algebra, Vol. 188, Núm. 1-3, pp. 7-32